# SDR USAA2010052491008

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 32,530 hours, 17,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S2 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON THE LEFT AFT DOOR THRESHOLD ON TOP AT FRAME 66 AND 68, S23L.  REPAIRED THE LEFT AFT DOOR THRESHOLD ON TOP AT FRAME 66 AND 68, S23L IAW EA 115118.
